Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Masturbating stop nightmares

Premium Questions

Dr. Seikhoo Bishnoi MD

in masturbation , appetite normal, Two Years before I consulted a doctor and they recommended medicine (Cap Prodep ... course, I am suffered by same after stopped the medicine , My sleep become very... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Shubham Mehta MD

during the day. I gradually cut back on paxam until I stopped taking it all together. At first I did ... paxam for night terrors and unfortunately now not only have they come back (the nightmares ) even... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Kaushal Bhavsar MD

FOR THE PAST TWO MONTHS IVE BEEN HAVING NIGHTMARES . THE NIGHTMARES START WITH AN UNSEEN EVIL SPIRIT SAYING THE GOOD WORKS THAT I AM DOING MUST STOP, THEN I FEEL OPPRESSED LIKE SOMTHING IS HOLDING ME ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.      Ashish Mittal MD

to sleep after such incident and avoid it while happening? etc. How to stop such issues forever? etc Also ...?What is that and how to stop that? So I would like to know a solution for that too. I am waiting... View answer

Answered by : Dr. Ashish Mittal ( Psychiatrist)
Dr.   Srikanth Reddy MD

Yes, I was told to stop my Wellbutrin and pristiq cold XXXXXXX and start on 40 mg of viibryd .. I have been taking the 40 mg viibryd for almost 2 weeks. I have had some really scary dreams the last few ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)

Public Forum Discussions

Dr. Vivek Goyal MD

hi doctor. from 9th class i have started masturbation now i have stopped doing since from 2years now i am doing b.tech 3rd year age 21. but sometimes in night it is coming during sleep due to bad ... View answer

Answered by : Dr. Vivek Goyal ( Dentist)
Dr.  Zubair Shaikh MD

hi doctor. from 9th class i have started masturbation now i have stopped doing since from 2years now i am doing b.tech 3rd year age 21. but sometimes in night it is coming during sleep due to bad ... View answer

Answered by : Dr. Zubair Shaikh ( Ophthalmologist)
Dr. Shoaib Khan MD

having horridly vivid nightmares of death. Im not reading or watching anything of the sort. How do I make them stop?? ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. T Chandrakant MD

stomach ulcers. Recently I have been having terrifying nightmares pretty much every night and wandered if they could be linked and what I can do to stop them? ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Seikhoo Bishnoi MD

every night and remember basically every one. Anyways, is there anything I can do to stop these night ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Mobile Questions and Answers

Dr.    Rakesh Madhyastha MD

Hello Thanks for the query. It unlikely for Tylenol to cause nightmares. Regards

Dr. Manisha Jain MD

stroke and nightmares are not associated,

Dr.    Sunil Gupta MD

Hi, Your wife's headache can be due to migraine or tension type headache. Usually , the brain scans remain normal in these cases. However more details regarding the type and character of headache will be required to...